# SDR SWAA2022090741407

- Difficulty date: August 12, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N8648A
- Make and model: Boeing 737
- Aircraft serial: 42531
- Aircraft time: 27,511 hours, 12,724 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: 143A7501188
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT AT RBL 24 BS 500D+15; BS 500D+20; BS 500E+2; BS 500E+7; BS 500E+11; BS 500E+15; BS 500E+20; BS 500F+4; BS 500F+7; BS 500F+11. / [01] EVALUATED CORROSION AT ALL LOCATIONS; FOUND DEEPEST LOCATION TO BE AT BS 500E+20' REMOVED 0.015' IN A AREA OF 1'X1' ORIGINAL THICKNESS 0.040' FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING ATS TOOL ID ATS2678 EXP 4/2023. FLOOR TO SIDEWALL SUPPORT WILL BE REMOVED AND REPLACED FROM BS 500A TO BS 500I ON FAULT TTG8Q00E5E11;[02] VERIFIED CORRECTIVE ACTION 1  VERIFIED MEASUREMENTS TABLE
